# SDR ASAA0580018

- Difficulty date: January 23, 2004
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910414
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, RIGHT ELEVATOR GEAR TAB UPPER SURFACE IS DENTED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR FILLER AND DOUBLER.  (M)
